# SDR HEEA0013833

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8591X
- Make and model: Bell 206L-3
- Aircraft serial: 51495
- Engine: Allsn 250C30P
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 3881005
- Condition: Worn
- Location: Fuel Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN DRIVE SHAFT SPLINES AND GEAR SPLINES.
